Alert archive / Michigan / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 30, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 18, 2020, 4:31 PM EDT for Charlevoix County, Emmet County, Michigan. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2020, 4:31 PM EDT (20:31 UTC)
- Expired
- Jul 18, 2020, 5:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charlevoix County, MI, Emmet County, MI
The radar
The NCL Michigan radar (KAPX), 63 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 4:40 PM EDT | TSTM WND DMG | 1 Se Petoskey, MI | TREES DOWN. |
| Jul 18, 4:40 PM EDT | TSTM WND DMG | 1 Se Petoskey, MI | MULTIPLE LARGE TREES DOWN ON SOUTHEAST SIDE OF PETOSKEY. TIME ESTIMATED FROM RADAR. |
| Jul 18, 5:14 PM EDT | TSTM WND DMG | 1 Se Petoskey, MI | DAMAGE TO WOODEN FENCE. ALSO SOME BROKEN LIMBS ON TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
991
WUUS53 KAPX 182031
SVRAPX
MIC029-047-182115-
/O.NEW.KAPX.SV.W.0030.200718T2031Z-200718T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
431 PM EDT Sat Jul 18 2020
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southern Emmet County in northern Michigan...
Central Charlevoix County in northern Michigan...
* Until 515 PM EDT.
* At 430 PM EDT, a severe thunderstorm was located over Bayshore, or
near Harbor Springs, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Petoskey, Charlevoix, Harbor Springs, Conway, Alanson, Brutus,
Fishermans Island State Park, Reasoners Corner, Bayshore, Bay View,
Oden and Petoskey State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4534 8536 4535 8533 4536 8528 4540 8522
4540 8505 4544 8512 4548 8514 4554 8473
4530 8473 4529 8538
TIME...MOT...LOC 2030Z 266DEG 39KT 4539 8506
HAIL...1.00IN
WIND...60MPH
$$
Bak1 follow-up statement
559
WWUS53 KAPX 182109
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
509 PM EDT Sat Jul 18 2020
MIC029-047-182119-
/O.EXP.KAPX.SV.W.0030.000000T0000Z-200718T2115Z/
Emmet MI-Charlevoix MI-
509 PM EDT Sat Jul 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EMMET AND CENTRAL
CHARLEVOIX COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4534 8536 4535 8533 4536 8528 4540 8522
4540 8505 4544 8512 4548 8514 4554 8473
4530 8473 4529 8538
TIME...MOT...LOC 2109Z 266DEG 39KT 4542 8447
$$
BakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:58 AM EDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 18, 10:58 AM EDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1058 AM EDT Sat Jul 18 2020
.UPDATE...
Issued at 1057 AM EDT Sat Jul 18 2020
QLCS now making it's way eastward through the tip of the mitt and
NW Lower Michigan. Lots of small bowing segments and some rotation
ongoing along the line although ob sites along it's path have
reported sub-severe winds thus far (45 MPH at Petoskey mesonet
site a bit ago). That said, we have seen a few reported power
outages and tree damage. SPC mesoanalysis page has an area of 35
knot EBWD just ahead of the line. But surface based instability is
lacking at this juncture, keeping those gusts largely sub-
severe. Nonetheless, a severe weather threat will persist into the
early afternoon hours.
Line of storms will continue to propagate through the region over
the next few hours. After that, forecast uncertainty continues.
Might see some some renewed development along lingering outflow
into the afternoon hours, although recent CAM guidance is quiet
through the afternoon into this evening...waiting for the next
round of convection to develop upstream.
&&
.NEAR TERM...(Today through Tonight)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Decaying morning MCS with additional
storm development likely for the afternoon/evening hours with severe
storms possible.
Primary forecast concerns/challenges: A myriad of challenges with
this forecast including the evolution of morning MCS, convective
debris cloudiness trends, temperatures, and severe weather chances
Derecho impacting northern WI this morning being fed by a 60Kt low
level jet positioned across the upper Midwest into the western
lakes. High Res models largely keep this activity west of the area
through 12z, showing an overall weakening trend as it propagates
away from the best inflow and instability. Still not completely
convinced that we won't see some thunderstorm activity into eastern
upper Michigan and possibly far northwest lower after 12z driven by
the impressive cold pool associated with the convective complex.
Will place the highest POPs associated with this first batch of
precipitation over eastern Upper, diminishing POPs south of the
bridge. Will have to watch for a few rogue cells to develop over
northern Lake Michigan on the edge of the stronger wind fields and
within ribbon of better elevated instability. Not expecting much of
a severe weather threat out of this first batch of precipitation
although can't rule out an isolated stronger wind gust. Debris
cloudiness remains a sizable wildcard for the morning hours. Despite
the weakening convective complex, expect a large amount of mid/high
level cloudiness to overspread the northern part of the area for at
least the first several hours this morning. It looks as if these
clouds should thin/dissipate by later morning in the subsidence
behind this initial feature - but that is a big if and it could have
an enormous impact on the afternoon forecast.
Expect thunderstorms to re-develop across upper Michigan by mid
afternoon along remnant outflow boundary and in advance of an
approaching cold front/shortwave energy from the west. Atmosphere
will become quite unstable south of this area with MUCAPES of 2000
j/kg over parts of northwest lower - although northern Michigan
remains on the eastern edge of the better instability which will
still reside to our west. Thunderstorm activity over upper Michigan
will propagate southeast through the late afternoon/evening,
possibly moving into parts of northern lower. Main threat will be
damaging winds with an isolated tornado possible. There are some big
question marks on how this will evolve and later shifts will likely
be making many near term adjustments. Shower and thunderstorm
activity will continue overnight as a cold front pushes into the
area from the west. Locally heavy rain will be a threat given
PWAT's over 2 inches and the potential for some training storms.
A potentially very hot day in store for northern Michigan as the
850mb thermal ridge folds into the Great Lakes with 850mb readings
approaching 25c. A number of locations could see high temperatures
in the lower to middle 90s with heat index values near triple digits
in some locations as surface dewpoints creep upward. Will highlight
these heat indices in our messaging but I will not issue a heat
headline given the uncertainty associated with cloudiness and only
marginal index values. A very uncomfortable night temperature-wise
tonight with "low" temperatures remaining in the sticky 70s with
high humidity.
Will issue a beach hazard statement (despite getting only moderates
in the surf zone) along the Lake Michigan coast given the increasing
southwest gradient and winds at the top of the boundary layer around
40kts. It will also be a big beach day given the hot temperatures
and I will err on the side of caution.
&&
.SHORT TERM...(Sunday through Monday)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Thunderstorms possible Sunday...some
could become severe.
Southwesterly flow ahead of an approaching cold front associated
with a low pressure system over James Bay will continue to advect
moisture and warm/humid conditions along with shower/storm chances
into northern Michigan through Sunday. Although there is ample 0-6km
bulk shear Sunday...everything to produce any strong/severe storms
will rely on instability during the late morning/afternoon hours.
Depending on how Saturday night unfolds...we could be enveloped in
clouds and not be able to reach max instability...which is what
usually happens, but can not be ruled out and will be monitored. We
continue to be in marginal/slight risk for SPC's Day 2 outlook and
marginal/slight risk for Day 2 excessive rainfall from WPC for
Saturday night into Sunday morning. Rain chances taper off Sunday
early afternoon with northern lower Michigan in a dry slot and
eastern upper possibly caught in some wrap around moisture and
continued showers. Clouds will begin to dissipate late in the day
Sunday as an area of high pressure and drier air builds into the
forecast area. Clouds will be on the increase once again Monday
afternoon as a weak cold front an associated upper level wave moves
through the northern Great Lakes region...but should only produce
partly to mostly cloudy skies, as the aforementioned front is
moisture starved and lacks much instability to get anything really
going.
Winds will be gusty out of the southwest ahead of said cold front
Sunday before veering to more northwesterly behind the front Sunday
night. Winds will continue out of the northwest Monday and get a bit
gusty, but less than Sunday...only gusting to around 15 mph.
Temperatures will be in the 80s...with some areas reaching into the
lower 90s (especially near Saginaw Bay) Sunday and decrease a bit
Monday, behind the cold front mentioned above, with eastern upper
reaching into the upper 70's and northern lower in the 80s. Sunday
night will drop down to only around 60.
.LONG TERM...(Monday night through Friday)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Minimal
Zonal flow dominates early week, with the upper level jet pushing
through the lower Great Lakes. During this same time frame weak
surface ridging tries to control the area, yet plenty of lingering
warmth and moisture can't rule out brief/weak afternoon pop up
showers. Heading into midweek the next southern Canadian shortwave
pushes into the region with remarkable agreement in guidance this
far out. This could be our next real shot at more showers and
storms. After this system moisture gets scoured out, leading to less
muggy (but still warm) conditions late week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 633 AM EDT Sat Jul 18 2020
Several chances of showers and storms throughout the TAF period.
Conditions primarily VFR with local MVFR around storms.
A complex and fairly low confidence forecast through this TAF
period with several possibilities for showers/storms. System
moving across Wisconsin early this morning will weaken as it comes
across Lake Michigan and into northern Michigan. A few showers and
thunderstorms may hold together and get into northwest lower
Michigan before dissipating this morning but confidence is not
high enough to include in the TAF. Additional storms may develop
this afternoon and evening over upper Michigan and push southeast
across the area. Precipitation may become more widespread later
tonight with the approach of a cold front. Winds becoming gusty
from the southwest today.
Marginal LLWS at all TAF locations later tonight with corridor of
stronger winds aloft moving into the Great Lakes.
&&
.MARINE...
Issued at 311 AM EDT Sat Jul 18 2020
Stronger S/SW winds develop today as a cold front edges
toward the region. Because of this, small craft advisories have
been issued along the northern Lake Michigan nearshore waters. A
potential stormy period weatherwise with several rounds of
thunderstorms possible through Sunday. Some storms could produce
damaging/dangerous gusts and the usual locally high waves and
lightning. Storms could also produce large fluctuations in water
levels as they move through the area.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 9 PM EDT this evening for MIZ016-
020-025-031-095-096-098-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 AM EDT Sunday for LMZ323-341-342-
344>346.
LS...NONE.
&&
UPDATE...BA
NEAR TERM...JK
SHORT TERM...TL
LONG TERM...TL
AVIATION...JK
MARINE...JK/TLHazardous weather outlook, Jul 18, 2:04 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 204 PM EDT Sat Jul 18 2020 MIZ016>018-020>036-041-042-086>088-095>099-191000- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 204 PM EDT Sat Jul 18 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. A few thunderstorms remain possible across the outlook area this afternoon. Another round of thunderstorms will develop across the far western Great Lake tonight and track through northern Michigan overnight into Sunday morning. Severe storms are possible with damaging winds the main threat. In addition, storms may produce locally heavy rain create ponding of water in low lying or flood prone areas. Increasing southwest winds will create dangerous swim conditions on the beaches of northern Lake Michigan. Please see the ongoing Beach Hazards Statement for additional details. Heat index values in the upper 90s are likely in parts of the outlook area this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected to impact the outlook area Sunday morning. Severe storms will again be possible with damaging winds the main threat. Large hail and an isolated tornado will also be possible. Heat index values in the upper 90s are likely in parts of the outlook area on Sunday. Additional thunderstorms are possible for the middle of this upcoming week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-191000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 204 PM EDT Sat Jul 18 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Several rounds of thunderstorms will impact the northern Great Lakes through tonight. Damaging wind gusts will be the primary threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms may impact the northern Great Lakes on Sunday. Severe storms will again be possible with damaging winds the main threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .SPOTTER INFORMATION STATEMENT... Spotters please relay any waterspout sightings to the National Weather Service. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jul 18, 1:06 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
106 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLOOD TRAVERSE CITY 44.75N 85.60W
07/18/2020 GRAND TRAVERSE MI PUBLIC
REPORTS OF WIDESPREAD STREET FLOODING IN
TRAVERSE CITY.
&&
FEFLocal storm report, Jul 18, 1:30 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
130 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN GAYLORD 45.03N 84.67W
07/18/2020 E0.80 INCH OTSEGO MI PUBLIC
3 HOUR RAIN FALL TOTAL ENDING AT 130PM.
&&
JSLLocal storm report, Jul 18, 2:35 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
235 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM TSTM WND DMG 5 SSE BLACK LAKE 45.43N 84.23W
07/18/2020 PRESQUE ISLE MI PUBLIC
PICTURES FROM FACEBOOK SHOW MULTIPLE LARGE
TREES DOWN. SOME TREES IMPACTING CAMPING
TRAILERS AT ONAWAY STATE PARK.
&&
JSLLocal storm report, Jul 18, 3:10 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
310 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 1 NW FAIRVIEW 44.73N 84.07W
07/18/2020 OSCODA MI UTILITY COMPANY
POWER OUTAGE CAUSE REPORTED AS TREES. TIME
ESTIMATED FROM RADAR.
&&
FEFLocal storm report, Jul 18, 4:10 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD PETOSKEY 45.37N 84.96W
07/18/2020 EMMET MI PUBLIC
PUBLIC REPORTED ROTATION AND POSSIBLE FUNNEL
CLOUD OVER PETOSKEY.
&&
FEFLocal storm report, Jul 18, 4:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 1 E HARBOR SPRINGS 45.43N 84.97W
07/18/2020 E47 MPH EMMET MI MESONET
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:39 PM EDT | Small Craft Advisory | APX | 24 hr | |
| Jul 18, 3:34 AM EDT | Beach Hazards Statement | APX | Benzie, Charlevoix, Emmet, Leelanau, Mackinac, Manistee | 17 hr |
| Jul 18, 8:34 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 41 min |
| Jul 18, 8:47 AM EDT | Special Marine Warning | APX | 58 min | |
| Jul 18, 9:20 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 55 min |
| Jul 18, 9:45 AM EDT | Special Weather Statement | APX | Antrim, Emmet, Grand Traverse, Mackinac | 60 min |
| Jul 18, 9:46 AM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 10:13 AM EDT | Special Marine Warning | APX | 62 min | |
| Jul 18, 10:20 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 38 min |
| Jul 18, 10:26 AM EDT | Severe Thunderstorm Warning | APX | Antrim | 49 min |
| Jul 18, 10:40 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Montmorency, Otsego | 40 min |
| Jul 18, 10:55 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Kalkaska | 50 min |
| Jul 18, 10:56 AM EDT | Special Marine Warning | APX | 94 min | |
| Jul 18, 11:08 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska, Otsego | 52 min |
| Jul 18, 11:25 AM EDT | Flash Flood Warning | APX | Grand Traverse | 57 min |
| Jul 18, 12:15 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 30 min |
| Jul 18, 12:18 PM EDT | Special Marine Warning | APX | 57 min | |
| Jul 18, 12:30 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Oscoda | 60 min |
| Jul 18, 1:09 PM EDT | Special Marine Warning | APX | 96 min | |
| Jul 18, 1:18 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 42 min |
| Jul 18, 4:04 PM EDT | Tornado Warning | APX | Cheboygan, Emmet | 41 min |
| Jul 18, 4:18 PM EDT | Flash Flood Warning | APX | Cheboygan, Emmet | 107 min |
| Jul 18, 4:31 PM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 4:34 PM EDT | Special Marine Warning | APX | 56 min | |
| Jul 18, 4:35 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 40 min |
| Jul 18, 4:49 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan | 41 min |
| Jul 18, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 5:12 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 48 min |
| Jul 18, 5:20 PM EDT | Special Marine Warning | APX | 85 min | |
| Jul 18, 6:02 PM EDT | Special Marine Warning | APX | 43 min | |
| Jul 18, 6:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 6:46 PM EDT | Special Marine Warning | APX | 79 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.